# SDR UALA2011040801694

- Difficulty date: April 7, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N828UA
- Make and model: Airbus A319-131
- Aircraft serial: 1031
- Aircraft time: 40,541 hours, 16,099 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: BR964421
- Condition: Improper Part
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SEAT ROW 10ABC LIGHT LENS IS WRONG COLOR.  SHOULD BE RED.  REPLACED LENS PER AMM.  REMOVED WHITE AND REPLACED WITH RED (P/N BR9644-22) REF WU C7622L.
